Roberttanser
517 posts
Sep 26, 2026
2:01 AM
|
Malegra, which commonly contains sildenafil, can cause dizziness in some men. Sildenafil widens blood vessels and can lower blood pressure, particularly when combined with certain medicines or large amounts of alcohol. Dizziness is generally a recognized possible side effect, although it does not occur in everyone.
The likelihood may be higher in people taking blood-pressure medicines, alpha-blockers, or other drugs that lower blood pressure. Drinking excessive alcohol while using sildenafil can also increase dizziness, light-headedness, and the risk of fainting.
If dizziness occurs after taking MALEGRA, sit or lie down until it passes and avoid driving, operating machinery, or activities requiring alertness. Standing up slowly can also help reduce the chance of feeling faint.
Malegra should not be taken with nitrate medicines, such as nitroglycerin or isosorbide, because sildenafil can significantly amplify their blood-pressure-lowering effects. This combination can cause a dangerous fall in blood pressure.
People with significant cardiovascular conditions or those taking multiple medications should discuss sildenafil with a healthcare professional before use. Taking more than the prescribed dose may increase the likelihood of dizziness and other adverse effects.
Seek urgent medical attention if dizziness is severe or accompanied by fainting, chest pain, severe shortness of breath, or other concerning symptoms.
Overall, mild dizziness can occur with Malegra, but persistent or severe dizziness should not be ignored. A doctor or pharmacist can review the dose, other medications, and underlying health conditions to determine whether sildenafil remains appropriate.
|